# SDR MALA030566

- Difficulty date: December 4, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 13,987 hours, 15,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAKE CITY, FS 294 RIGHT SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED CORRODED SEAT TRACK SECTION FROM FS 284 TO FS 339 IAW MESABA EO 53060 DATED NOV 3, 2003 REV II.
